# SDR FDEA200910303744

- Difficulty date: October 30, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545832
- Condition: Corroded
- Location: Bs 1010 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS1010 OTBD OF STR 29L LEVELING COMPOUND MISSING AND CORROSION ON SKIN.  CUT OUT DAMAGE SECTION IAW SRM 53-10-3 FIG 3A. FABRICATED DOUBLER AND 1EA FILLER IAW SRM 53-30-3 FIG 3A. TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED REPAIR PARTS DOUBLER AND FILLER IAW SRM 51-30-2 REV 101.
